# SDR AT9900325

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 59137501
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE LEFT HAND WING AILERON RUN AROUND CABLE PULLEY BRACKET CORRODED.  REMOVED AND REPLACED LEFT HAND AILERON BUS CABLE RUN AROUND PULLEY BRACKET IAW DC9 MM 27-10-0 AND 20-16-0.  RIG AND OPERATIONAL CHECK GOOD IAW DC9 MM 27-10-0.
